# SDR WX0A2025071132499

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 69,966 hours, 27,384 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) REF TC 53-140-003, NOTED LT MLG DOOR FWD HINGE WITH WEAR MARK ON AFT LUG FWD FACE, MEASURING 1.851 - IN L , 0.425 - IN W , 0.022 - IN D . / (RESOLVED ON W/O: 525711 TASKCARD: NR-00002 ) C/W REPAIR OF DAMAGE ON L/H MLG FWD HINGE FITTING PER ERO A32X-STR-53ERO-00337, REF 00010, 11, AND 17 FOR WORK PERFORMED. DIMENSIONS BEFORE BLEND OUT WAS  1.851 IN LONG X 0.425 IN WIDE X 0.022 IN DEEP. DIMENSIONS AFTER BLEND OUT IS 2.0 IN LONG X 0.425 IN WIDE X 0.022 IN DEEP."
